More documents from Tsakas, Elias; Akay, Alpaslan
More documents from Applied Economics

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Asymptotic bias reduction for a conditional marginal effects estimator in sample selection models

[journal article]

Tsakas, Elias; Akay, Alpaslan

fulltextDownloadDownload full text

(376 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract In this paper we discuss the differences between the average marginal effect and the marginal effect of the average individual in sample selection models, estimated by the Heckman procedure. We show that the bias that emerges as a consequence of interchanging the measures, could be very significant, even in the limit. We suggest a computationally cheap approximation method, which corrects the bias to a large extent. We illustrate the implications of our method with an empirical application of earnings assimilation and a small Monte Carlo simulation.
Document language English
Publication Year 2008
Page/Pages p. 3101-3110
Journal Applied Economics, 40 (2008) 24
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)